zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the local fractional derivative. (English) Zbl 1196.26011
The authors focus on the right (left) local fractional derivatives defined by Kolwankar and Gangal (KG-LFD). They introduce more general but weaker notions of LFDs by using limits of certain integral averages of the difference-quotient. They establish a structural theorem which says that if both the right and left KG-LFDs exists a.e. in an interval, then they are both zero a.e. in this interval. They also make a partial extension of the one dimensional result to higher dimensional cases.
MSC:
26A33Fractional derivatives and integrals (real functions)
References:
[1]Ben-Adda, F.; Cresson, J.: About non-differentiable functions, J. math. Anal. appl. 263, 721-737 (2001) · Zbl 0995.26006 · doi:10.1006/jmaa.2001.7656
[2]Babakhani, A.; Daftardar-Gejji, V.: On calculus of local fractional derivatives, J. math. Anal. appl. 270, 66-79 (2002) · Zbl 1005.26002 · doi:10.1016/S0022-247X(02)00048-3
[3]Calderón, A. P.; Zygmund, A.: Local properties of solutions of elliptic differential equations, Studia math. 20, 171-225 (1961) · Zbl 0099.30103
[4]Evans, L. C.; Gariepy, R. F.: Measure theory and fine properties of functions, (1992) · Zbl 0804.28001
[5]Kolwankar, K. M.: Brownian motion of fractal particles: Lévy flights from white noise, (2005)
[6]Kolwankar, K. M.; Gangal, A. D.: Fractional differentiability of nowhere differentiable functions and dimension, Chaos 6, 505-513 (1996) · Zbl 1055.26504 · doi:10.1063/1.166197
[7]Kolwankar, K. M.; Gangal, A. D.: Hölder exponents of irregular signals and local fractional derivatives, Pramana 48, 49-68 (1997)
[8]K.M. Kolwankar, A.D. Gangal, Local fractional derivatives and fractal functions of several variables, preprint, 1998
[9]Kolwankar, K. M.; Véhel, J. Lévy: Measuring functions smoothness with local fractional derivatives, Fract. calc. Appl. anal. 4, 49-68 (2001) · Zbl 1044.26003
[10]Li, X.; Davison, M.; Essex, C.: On the concept of local fractional differentiation
[11]Mathieu, B.; Melchior, P.; Oustaloup, A.; Ceyral, Ch.: Fractional differentiation for edge detection, Signal process. 83, 2421-2432 (2003) · Zbl 1145.94309 · doi:10.1016/S0165-1684(03)00194-4
[12]Oldham, K.; Spanier, J.: The fractional calculus, (1970)
[13]Podlubny, I.: Fractional differential equations, (1999)
[14]Srivastava, H. M.; Owa, S.: Univalent functions, fractional calculus and their applications, (1989)
[15]Royden, H. L.: Real analysis, (1968)
[16]Stein, E. M.; Zygmund, A.: On the fractional differentiability of functions, Proc. London math. Soc. (3) 14A, 249-264 (1965) · Zbl 0154.05501 · doi:10.1112/plms/s3-14A.1.249
[17]Welland, G. V.: On the fractional differentiation of a function of several variables, Trans. amer. Math. soc. 132, 487-500 (1968) · Zbl 0159.35001 · doi:10.2307/1994855